# SDR ASOA2015050812776

- Difficulty date: May 4, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 16,040 hours, 10,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT LIGHT INOPERATIVE.  RELAMPED GALLEY LIGHTS IAW AMM 33-26-01.  OPS CHECKS GOOD.  ACFT OK FOR SERVICE.
